# SDR UPS03240156

- Difficulty date: January 28, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Tail Skid Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H LWR. TERMINAL FITTING IN TAIL SKID BAY CRACKED.     REMOVED FITTING IAW SRM 51-30-02. FABRICATED NEW FITTING IAW DRAWING NO.65-85208 INSTALLED FABRICATED FITTING IAW DRAWING NO.65-25992
